# SDR MYWA120026

- Difficulty date: February 18, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,444 hours, 10,282 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU INLET DOOR ACTUATOR FAILED IN OPEN POSITION.  TROUBLESHOT PER B737-800 FIM 49-10 TASK 806 FOUND CONNECTOR AL0675B IMPROPERLY INSTALLED IN LT MLG WHEEL WELL PROPERLY INSTALLED CONNECTOR APU INLET OPS CHECKED GOOD PER B737-800 FIM 49-10 TASK 806 PLACARD REMOVED.
